MAUDE Adverse Event Report: SMITH & NEPHEW, INC. REF LNR 28ID 20 DEG SZ F; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

SMITH & NEPHEW, INC. REF LNR 28ID 20 DEG SZ F; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 71742854
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 09/04/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, during a hip revision surgery, (b)(4) acetabulum cup and 54-56 liner were used, after the cup was implanted properly, the liner couldn't be implanted to the location, after several times trials, still failed.The patient condition was not well, so the surgeon had to choose cup+ bone cement to complete the surgery.The post-surgery outcome of the patient is being closely watched.
 
Additional Manufacturer Narrative
After further review, it was determined that this report was filed in error.Please disregard.If further information is obtained that changes this determination, the investigation will be re-opened.

Brand Name
REF LNR 28ID 20 DEG SZ F
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6978119
Report Number1020279-2017-00914
Device Sequence Number1934424
Product Code LPH
UDI-Device Identifier03596010232274
UDI-Public03596010232274
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K932755
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number71742854
Initial Date Received by Manufacturer 10/10/2017
Supplement Date Received by Manufacturer10/10/2017
Initial Report FDA Received Date10/25/2017
Supplement Report FDA Received Date10/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR